Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST

You search for a phrase ""Lambe, C. G."" according to the criterion: Author


Showing 1-3 from 3 results
Title :
APPROXIMATE VALUES OF LAMÉ FUNCTIONS.
Authors :
LAMBE, C. G.
Show more
Source :
Quarterly Journal of Mathematics; Jan1959, Vol. 10 Issue 1, p206-213, 8p
Academic Journal
Title :
LAME-WANGERIN FUNCTIONS.
Authors :
LAMBE, C. G.
Show more
Source :
Quarterly Journal of Mathematics; Jan1952, Vol. 3 Issue 1, p107-114, 8p
Academic Journal
Title :
SOME DIFFERENTIAL EQUATIONS AND ASSOCIATED INTEGRAL EQUATIONS.
Authors :
LAMBE, C. G.
WARD, D. R.
Show more
Source :
Quarterly Journal of Mathematics; Feb1934, Vol. os-5 Issue 1, p81-97, 17p
Academic Journal
    Showing 1-3 from 3 results

    We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.